Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had a tubal ligation and lining of uterus burnt. Why am I spotting brown?

hi im 33 years old had a tubal ligation a nd the all one time cause i used to have heavy periods , for the past 3 years i carely had peroids and was imate with my partner past month and last time i was 2 days later had pink spotting , then clear odorless spotting and now dark brown blood discharge and my friends say i put on a few pounds and my stomach feels bloated and swelled a little whats wrong with me? i cant get pregnant cause i got done 3 years ago right?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, thanks for using HCM.

In case of incomplete ablation of uterine cavity lining, some amount of bleeding do seen. Endometrium can recover back to normal with in a year in case of incomplete ablation.
Common cause for irregular bleeding is hormonal variations. not to worry. If heavy bleeding continues In subsequent cycles need to consult doctor for examination.

Weight gain could be due to other changes in diet or daily activities, may or may not related to cycles.

Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor